# SDR AALA202501062150

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N308TB
- Make and model: Boeing 737823
- Aircraft serial: 67989
- Aircraft time: 5,621 hours, 2,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FORWARD MEGAPHONE INOPERATIVE. REMOVE AND REPLACED FORWARD MEGAPHONE. PER AMM 25-64-00. OPERTIONAL CHECK GOOD.
